TITLE

A Simple Sharp Weighted Estimate of the Dyadic Shifts on Metric Spaces with Geometric Doubling

AUTHOR(S)
Nazarov, Fedor; Volberg, Alexander
PUB. DATE
July 2013
SOURCE
IMRN: International Mathematics Research Notices;Jul2013, Vol. 2013 Issue 16, p3771
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We give a short and simple polynomial estimate of the norm of weighted dyadic shift, which is linear in the norm of the weight. The method uses Bellman function technique in an essential way.
ACCESSION #
89617810

 

Related Articles

  • POLYNOMIAL DIFFEOMORPHISMS OF C[sub2] VIII: QUASI-EXPANSION. Bedford, Eric; Smillie, John // American Journal of Mathematics;Apr2002, Vol. 124 Issue 2, p221 

    Introduces the notion of quasi-expansion in the context of polynomial diffeomorphisms of C[sub2]. Comparison between hyperbolic diffeomorphisms and quasi-expanding maps; Tangencies of the quasi-expanding maps; Characterization of the quasi-expansion.

  • Liouville-type theorem on conformal mappings under minimal smoothness assumptions for the example of a step 3 carnot group. Isangulova, D. // Doklady Mathematics;Sep2013, Vol. 88 Issue 2, p562 

    The article focuses on the occupancy of Liouville's theorem in the quasiconformal analysis. It says that Liouville's theorem can be utilized under the minimal smoothness assumptions. It mentions that the theorem can be stated in any metric space particularly on a sub-Riemannian space. It adds...

  • QUASICONFORMAL MAPPINGS ON CERTAIN CLASSES OF DOMAINS IN METRIC SPACES. ANDREI, Anca // Bulletin of the Transilvania University of Brasov, Series III: M;2012 Special Issue, p11 

    First, we give some results about certain properties of domains and balls in a geodesic metric space. We shall prove that a domain in a geodesic metric space is arc connected and any ball in a geodesic metric space is arc connected. Moreover, if the metric space is GC-geodesic then we shall...

  • QUASICONFORMAL DEFORMATIONS AND VOLUME GROWTH. HERRON, DAVID A. // Proceedings of the London Mathematical Society;Jan2006, Vol. 92 Issue 1, p161 

    We determine when a metric measure space admits a uniformizing density which has Ahlfors regular volume growth. A characterization of uniformizing conformal densities in terms of doubling and a lifting procedure are the key ingredients in our presentation. We also furnish an application...

  • Exceptional Sets for Quasiconformal Mappings in General Metric Spaces. Koskela, P.; Wildrick, K. // IMRN: International Mathematics Research Notices;Jan2008, Vol. 2008, p1 

    A theorem of Balogh, Koskela, and Rogovin states that in Ahlfors Q-regular metric spaces which support a p-Poincaré inequality, , an exceptional set of -finite (Q−p)- dimensional Hausdorff measure can be taken in the definition of a quasiconformal mapping while retaining Sobolev...

  • EQUICONTINUITY OF MAPPINGS QUASICONFORMAL IN THE MEAN. Ryazanov, Vladimir; Sevost'yanov, Evgeniĭ // Annales Academiae Scientiarum Fennicae. Mathematica;2011, Vol. 36 Issue 2, p231 

    It is stated equicontinuity and normality of families ਖΦ of the so-called ring Q(∞)-homeomorphisms with integral constraints of the type ᶴ Φ (Q(∞))dm(∞) < ∞ in a domain D ⊂ Rn;n > 2. It is shown that the found conditions on the function Φ are not...

  • ON REMOVABLE SINGULARITIES OF MAPPINGS IN UNIFORM SPACES. SEVOST’YANOV, E. A.; SKVORTSOV, S. A.; ILKEVYCH, N. S. // Matematychni Studii;2019, Vol. 52 Issue 1, p24 

    The paper is devoted to the study of mappings of two metric spaces that distort the modulus of families of paths by analogy with the Poletskiî inequality.We deal with the situation when the mapping acts in a space that admits weak sphericalization, while the corresponding extended metric...

  • Chromatic numbers of spaces with forbidden monochromatic triangles. Raigorodskii, A.; Samirov, D. // Mathematical Notes;Jan2013, Vol. 93 Issue 1/2, p163 

    New lower estimates for chromatic numbers of Euclidean spaces with forbidden monochromatic isosceles triangles are obtained.

  • (K,K')-QUASICONFORMAL HARMONIC MAPPINGS OF THE UPPER HALF PLANE ONTO ITSELF. Min Chen; Xingdi Chen // Annales Academiae Scientiarum Fennicae. Mathematica;2012, Vol. 37 Issue 1, p265 

    In this paper we show that (k,K')-quasiconformal mappings with unbounded image domains are not Hölder continuous, which is different from the case with bounded image domains given by Kalaj and Mateljevic. For a (K,K')-quasiconformal harmonic mapping of the upper half plane onto itself, we...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics